# SDR REXA2012051000647

- Difficulty date: May 10, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 12,949 hours, 12,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LBL 27 FROM BS 574 TO 621 CORRODED.  REMOVED AND REPLACED FLOOR SUPPORT TEE SECTION AT LBL 27 BS 574-621 IAW SRM 53-00-43.
